# SDR IPXA2013112000899

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT FLAP DENTED.  REMOVED UPPER SKIN 4.75 INBD OTBD AND 1.5 INCHES FORE AND AFT 98.5 INCHES FROM INBD EDGE 3.5 INCHES FROM LOWER EDGE.  REPAIRED IAW EO B747-5750-52765-A.
